# SDR SWAA2025091504267

- Difficulty date: August 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION AREAS ON LT SHIELD WEB AT BS 1016, LBL 4, BS 1016+12, LBL 4, BS 1016+14, LBL10 & LBL 13, BS 1016+12, LBL 18 AND BS 1016+5, LBL 30, WL 208.1.  REPAIR PER EA 25-153-02201.
